# SDR USAA2011022390855

- Difficulty date: February 23, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- Aircraft time: 59,748 hours, 39,898 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Plate
- Part number: 65C2584151M
- Part serial: US0021
- Condition: Cracked
- Location: Rudder
- Part time: 29,526 hours, 19,939 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - CRACK ON RUDDER LIGHTNING DIVERTER PLATE ON LEFT SIDE OF RUDDER 15 INCHES FROM THE TOP OF RUDDER.  REPLACED RUDDER IAW JOB CARD 03C70827003 & 03C70827007.
